# SDR NOCA01611

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF DUE TO GENERATOR DRIVE EICAS MSG AND WEATHER.  PERFORMED BITE CHECK ON BPCU PER FIM 24-20-00 SERVICE IDG.  NOTED, SERVICED IDG PER MM 12-13-03 ENGINE RUNS ACCOMPLISHED PER MM 71-00-00 NO FAULTS NOTED ALL PARMETERS NORMAL.  ITEM NOW CLOSED.
